# SDR DALA2015090405511

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,559 hours, 30,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON DOOR STOP FITTING LOCATION INBD SIDE LOWER POSITION IN PASSENGER CABIN.  PERFORMED REPAIR ON FRAME AND STOP FITTING LOCATED ON INBD SIDE LOWER POSITION OF FRAME 68 AND AT LEVEL STR 22L IN AFT PAX CABIN IAW SRM 53-41-12, PARA 5.C FIGURE 203.
